# SDR DALA2021122007903

- Difficulty date: December 17, 2021
- Submitted: December 20, 2021
- Operation: Air carrier
- Aircraft: N6713Y
- Make and model: Boeing 757232
- Aircraft serial: 30777
- Aircraft time: 67,931 hours, 24,808 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6713 C/W UT DIS-BOND INSPECTION PER AMDS 5331-01232-02G AND MARKED AREA OF DIS-BOND BETWEEN FUSELAGE SKIN AND BEARSTRAP. AREA IS 18 '' HIGH ALONG THE L/E OF L1 DOOR FRAME, 4'' HIGH FROM UPPER DOOR HEADER, 9'' FWD OF FWD DOOR FRAME, AND A TOTAL OF 18" HIGH. CORRECTIVE ACTION: FINAL ERA 596065-14AD REV ORIGINAL C/W AND ALL STEPS MATCH PRI 596065-14AD REVS 0,1 AND 2. (2054904)
